MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; LARYNGEAL MASK, SZ 4, FLEXIBLE, DISP

MEDLINE INDUSTRIES, LP MEDLINE; LARYNGEAL MASK, SZ 4, FLEXIBLE, DISP
Catalog Number DYND300040S
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, the anesthesia team reported that the balloon is not staying inflated leading to "several" incidents where the tube required reinsertion.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the anesthesia team reported that the balloon is not staying inflated leading to "several" incidents where the tube required reinsertion.
 
Additional Manufacturer Narrative
Update to h6: type of investigation.Update to h6: investigation findings.

Brand Name
MEDLINE
Common Device Name
LARYNGEAL MASK, SZ 4, FLEXIBLE, DISP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle pohlman
three lakes drive
northfield, IL 60093
MDR Report Key23933986
Report Number1417592-2025-00760
Device Sequence Number5739760
Product Code CAE
UDI-Device Identifier10888277699526
UDI-Public10888277699526
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND300040S
Device Lot Number59225062178
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown